| Model Number |
8884720205 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the device was put in on (b)(6) 2022 and on (b)(6) 2022 it was lost due to the device having a breakage in the balloon.No other information is able to be obtained as the event was reported anonymously.
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.A gemba walk was carried out with the multifunctional team on the production line.The current process was running according to approved specifications.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.The production personnel received an awareness notification of this issue.No further actions are required at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.